# SDR FDEA201612214518

- Difficulty date: December 21, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3097
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC BAY LWR SKIN, BETWEEN STA 1079 TO STA 1099 LONGERON 52 TO LONGERON 51R, HAS CORROSION AND SHEAR RIVET. REPAIRED PER DWG AGA3097 AND SRM 53-20-00.
